# SDR JR2R20221029849

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 18,159 hours, 10,625 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 17030708003
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 18,159 hours, 10,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH SIDE WTB SUPPORT BRACKTE CRACKED FWD SIDE OF MLG WHELL WELL (CENTER WING BOX STUB ANGLE)
